# SDR WX0A2014092672172

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 64,195 hours, 41,452 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER MISSING 7 RIVETS FROM THE FIRST TWO ROWS FROM THE AFT EDGE.  1 AT 1:00, 1 AT 2:00, 1 AT 6:00, 1 AT 8:00 & 3 AT 9:00 POSITIONS.  INSTALLED RIVETS ON LT THRUST REVERSER FIRST TWO ROWS OF THE AFT EDGE 1 AT 1:00 & 1 AT 2:00.
